# SDR FDEA201302190374

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 40,849 hours, 14,986 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5398183820000
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT PRESSURE BULKHEAD FWD FACE LWR RIM FR 80/82 HAS 3 EA AREAS OF   EXFOLIATED CORROSION & 1 EA  AREA OF CORROSION EXTENDING INTO THE CLEAT PROFILE.   DEFECT MEASURES 15"SQ.  AFTER REMOVAL OF LEVEL 1 CORROSION, FOUND ANGLES TO BE OUT OF LIMITS IAW SRM 53-19-17, FIG 104.  R & R 3EA DOWN-HOLDERS AND 1EA CONNECTING SECTION IAW SRM 51-72-10, PGS 1-3.  FABRICATED 1EA REPLACEMENT DOWN-HOLDER AND INSTALLED IAW DWG A53981823 AND SRM 51-72-10, PGS 1-3.
